ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Chern number of I-admissible filtrations of ideals

Mandal, Mousumi and Verma, JK (2012) On the Chern number of I-admissible filtrations of ideals. In: Journal of Commutative Algebra, 4 (4). pp. 577-589.

[img] PDF
jl_com_alg_4-4_577_2012.pdf - Published Version
Restricted to Registered users only

Download (136kB) | Request a copy
Official URL: http://dx.doi.org/10.1216/JCA-2012-4-4-577

Abstract

Let I be an m-primary ideal of a Noetherian local ring (R, m) of positive dimension. The coefficient e(1)(I) of the Hilbert polynomial of an I-admissible filtration I is called the Chern number of I. A formula for the Chern number has been derived involving the Euler characteristic of subcomplexes of a Koszul complex. Specific formulas for the Chern number have been given in local rings of dimension at most two. These have been used to provide new and unified proofs of several results about e(1)(I).

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Rocky Mountain Mathematics Consortium.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Francis Jayakanth
Date Deposited: 10 Aug 2013 05:09
Last Modified: 16 Aug 2013 09:40
URI: http://eprints.iisc.ac.in/id/eprint/47010

Actions (login required)

View Item View Item